# SDR CHQA20120322088

- Difficulty date: March 22, 2012
- Submitted: March 25, 2012
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 28,167 hours, 23,099 cycles
- Engine: Allsn AE3007A
- Engine time: 17,347 hours, 13,843 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429516
- Part serial: 812
- Condition: Faulty
- Location: Brake System
- Part time: 21,206 hours, 16,349 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT AFTER LANDING, THE CAPTAIN'S LEFT BRAKE FAILED AT APPROXIMATELY 80 KNOTS.  THE BRAKES BEGAN WORKING AGAIN WHEN THE AIRCRAFT SLOWED TO 20 KNOTS.  MAINTENANCE REPLACED THE BRAKE CONTROL UNIT.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
